# SDR P5CA2025042200021

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 50,294 hours, 8,108 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Condition: Cracked
- Location: Zone 500 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW NO.11 K-FLAP AT WS 569 D-BEAM LWR ATT BOLT AREA, FOUND CRACK.( CRACK AREA REPAIRED AS PER RI NO: RI-57-41-17558 REV A. NO FURTHER DEFECTS NOTED. )
